# SDR CALA2011081100532

- Difficulty date: August 10, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 64,907 hours, 13,970 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N101810
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN INT, FRAME IS CRACKED ON AFT SIDE AT ATTACH FASTENER HOLE AT STA 1540 BETWEEN S-8R AND S-9R CUT OUT DAMAGED AREA AND INSTALLED REPAIR ANGLES, REF SRM 53-00 -07.
